# SDR ABXA050117

- Difficulty date: May 4, 2005
- Submitted: May 18, 2005
- Operation: Air carrier
- Aircraft: N946AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47003
- Aircraft time: 61,967 hours, 63,245 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 4925848M36000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVILY CORRODED CENTER SEAT TRACK STA 214.  CENTER SEAT TRACK REMOVED AND REPLACED ON JC 0281 IAW DC-9 SRM.
